# SDR AALA20050477

- Difficulty date: June 17, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Out Of Limits
- Location: Spar
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT HAND STRUT OUTBOARD MIDSPAR FITTING HAS BEEN MACHINED TO 1.871 INCH DIAMETER ON NR 1 LUG.  REPAIRED LEFT HAND STRUT OUTBOARD MIDSPAR FITTING ON NR 1 LUG PER SRM 54 51 90 2 FIGURE 203 SERVICE BULLETIN 767 54 0059.
